# SDR CA040618003

- Difficulty date: June 16, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,664 hours
- Engine: Lyc O235L2C
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: S21605
- Condition: Failed
- Location: Landing Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STUDENT PILOT AND INSTRUCTOR NOTED SMOKE COMING FROM LANDING LIGHT SWITCH AREA.  RETURNED TO BASE AND NOTIFIED MAINTENANCE.  SWITCH FOUND U/S, CIRCUIT BREAKER HAD NOT POPPED.  THIS HAS HAPPENED NUMEROUS TIMES BEFORE TO THIS TYPE OF SWITCH.
